# SDR AU971440

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 137935A77
- Condition: Failed
- Location: Rt Eng Hyd
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE HOSE LOCATED BETWEEN THE RH ENGINE DRIVEN HYDRAULIC PUMP AND THE FIREWALL HAD FAILED. LOSS OF HYDRAULIC FLUID.
